# SDR MASA200602501

- Difficulty date: October 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 23,250 hours, 19,106 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270005
- Part serial: MAL1370
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 13,173 hours, 10,719 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7170 ORD.  CREW ABORTED TAKEOFF DUE TO A SPOILER CONFIG FAULT.  MX REMOVED AND REPLACED RT FS PCU.
